Alternating direction methods for three space variables. (English) Zbl 0104.35001

Full Text: DOI EuDML


[1] Batten, G. W.: To appear.
[2] Brian, P. L. T.: A finite difference method of high-order accuracy for the solution of three-dimensional transient heat conduction problems. (To appear in A. I. Ch. E. Journal.)
[3] Douglas, J.: On the numerical integration ofu xx +u yy =u t by implicit methods. J. Soc. Ind. Appl. Math.3, 42-65 (1955). · Zbl 0067.35802 · doi:10.1137/0103004
[4] ?: On the numerical integration of quasi-linear parabolic equations. Pacific J. Math.6, 35-42 (1956). · Zbl 0074.11002
[5] ?: On the relation between stability and convergence in the numerical solution of linear parabolic and hyperbolic differential equations. J. Soc. Ind. Appl. Math.4, 20-37 (1956). · Zbl 0072.14703 · doi:10.1137/0104002
[6] ?: The application of stability analysis in the numerical solution of quasi-linear parabolic differential equations. Trans. Amer. Math. Soc.89, 484-518 (1958). · Zbl 0084.34702 · doi:10.1090/S0002-9947-1958-0131673-9
[7] ?: Alternating direction iteration for mildly nonlinear elliptic difference equations. Numerische Mathematik3, 92-98 (1961). · Zbl 0115.34702 · doi:10.1007/BF01386006
[8] ?: A survey of numerical methods for parabolic differential equations.Advances in Computers, II,F. L. Alt (editor), Academic Press, New York, 1961, pp. 1-54. · Zbl 0133.38503
[9] Douglas, J.: Iterative methods for elliptic difference equations.Partial Differential Equations and Continuum Mechanics,R. E. Langer (editor), Univ. of Wisconsin Press, 1961, pp. 342-344.
[10] ?, andH. H. Rachford: On the numerical solution of heat conduction problems in two and three space variables. Trans. Amer. Math. Soc.82, 421-439 (1956). · doi:10.1090/S0002-9947-1956-0084194-4
[11] Lees, M.: To appear.
[12] Peaceman, D. W., andH. H. Rachford: The numerical solution of parabolic and elliptic differential equations. J. Soc. Ind. Appl. Math.3, 28-41 (1955). · Zbl 0067.35801 · doi:10.1137/0103003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.